gastroenterologist-icon
Pain in lower abdomen
Hello doctor Iam taking treatment for PAN gastritis (mod) , duodenitis from last one year but still I have pain in my lower abdomen. When I take lexiflox tab 500mg for 7 days I fell better but after 15 days it start paining again. Simptoms are lower abdomen pain specially in right of navel , constipation , again and again sinus infection some time chest pain right side. What should I do. Have taken H-pylori treatment also. Have taken rafle 550mg and vsl3 capsule but pain comes again and again. Get worsen when take alcohol. Feel better if I stop eating gluten products
113 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore
try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..do regular exercises...take pantaprazole 40 mg twice daily before food with above....consult physician if symptoms persists.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.